# SDR AALA200802155

- Difficulty date: August 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 82,984 hours, 16,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FUSELAGE SKIN AT SECTION 48 HAS LIGHT CORROSION BETWEEN STRINGER 30 AND 32 LT AND BETWEEN STATION 1809 AND 1832.  AREA OF DISCREPANCY IS 4.8 INCHES BY 20 INCHES.  REPAIRED PER MRB 767 3283.
